# SDR REXA2019060414780

- Difficulty date: May 14, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT.   THE PRODUCTION DOUBLER  WAS REPLACED PER CRJ-900 S.R.M. 51-42-06-001-001-A01 PAR. 6.
